# SDR IPXA2019052942573

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,286 hours, 11,787 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: F5237121120000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AFT CARGO DOOR LOWER SUPPORT BRACKET CRACKED @ FR 64A-65. REMOVED & REPLACED IAW SRM 51-40-21.
